nclex question

Home Forums Nursing Students unite nclex question

This topic contains 0 replies, has 1 voice, and was last updated by Profile photo of happimac happimac 2 years, 5 months ago.

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #70835
    Profile photo of happimac
    happimac
    Member

    HI ..new to this forum.
    Some of these practice questions, i swear, are sometimes incorrect. I realize you are supposed to pick the best answer, but sometimes that isnt evident either….

    A patient with suspected ulcers is scheduled for a diagnostic gastroscopy. During the insertion of the scope the patient experiences a vasovagal response. The nurse should expect all except: –

    The correct answer is “pupils become dilated”….But during syncope, the BP drops therefore causing a dilation in the pupils…so , I dont get it…..

    The patient is given atropine before the procedure.

    The patient’s pupils become dilated.
    C

    A patient has an increase in gastric secretions.
    D

    The patient has a decrease in heart rate.
    – See more at: http://www.mightynurse.com/practice-exam-red/#sthash.fH69azbm.dpuf

Viewing 1 post (of 1 total)

You must be logged in to reply to this topic.

Skip to toolbar